Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns do consult your GP.

Migraine - Elleste Conti

(1 Post)
hairypaws Sun 23-Oct-16 19:15:31

GP put me on to Elleste Conti on Thursday (was on Elleste duet). Took first one on Friday and have had a migraine since (think it's a migraine, funny vision and severe headache which painkillers don't touch). Spoke to pharmacist today who said I should go back to GP tomorrow.

Has anyone else had this, could it be because I've just started it and it'll soon settle down? I feel great on it otherwise but I'd say pain is getting worse as the days go on. Side effects did say if you get a migraine stop immediately but headaches are also listed as a common side effect so really not sure if I need to bother GP or whether I should just persevere until end of week and see how it goes.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now